# SDR ASAA2023072744281

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,214 hours, 1,232 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING MAINT LIGHT ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1961265 TASKCARD: N/R-00004 ) REVERSED MAINTENANCE PROCEDURES. FOUND FAULT CODE 74-42543. TROUBLESHOT PER IFIM G74-00-00-810-841. PERFORMED ENGINE 2 EEC IGNITION SYSTEM TEST REF AMM 71-00-00. TEST GOOD SEAMC JOE NOTIFIED. PER IFIM THIS WAS AN INTERMITTENT FAULT. THIS CLEARS MEL 74-00-01C. SEAMC JOE NOTIFIED. PLACARDS REMOVED.
